# SDR ASAA2021110736522

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,455 hours, 6,493 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON RECALL PRIOR TO DESCENT. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH PZTC REF B737-900 FIM 21-62 TASK 801 LEFT ON BIT FAULTED EXIT SRADA, REST OF BIT GREEN GO. RIGHT PZTC NO FAULTS. RESET LEFT PZTC RAN PACKS AND RE-ACCOMPLISHED BITE WITH NO FAULTS, OPS CKD NML.
